# SDR 95ZZZM143

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123UE
- Make and model: Beech 1900C
- Aircraft serial: UC123
- Engine: Pwa PT6A65B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310687001
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHE - DURING APPROACH THE CREW REPORTED THAT THE LEFT ENGINE WAS COMPRESSOR STALLING.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE REPLACED THE LEFT BLEED VALVE AND SEAT.  A TEST FLIGHT WAS SUCCESSFUL.
